RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 62, Issue 1(373)  


On organizing principles of discrete differential geometry. Geometry of spheres
A. I. Bobenko, Yu. B. Suris
3
Problems in set-theoretic nonstandard analysis
V. G. Kanovei, V. A. Lyubetskii
51
Kazhdan–Milman problem for semisimple compact Lie groups
A. I. Shtern
123

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Codimensions of commutator of length 4
A. S. Gordienko
191
Finiteness of discrete spectra for nontrivial values of the full quasi-momentum in the system of three bosons on a lattice
Zh. I. Abdullaev
193
Universal equivariant genus and Krichever's formula
V. M. Buchstaber, N. Ray
195
Linear independence of values of Tschakaloff series
K. Väänänen, W. V. Zudilin
197
Structure of abelian regular positive semirings
E. M. Vechtomov, O. V. Starostina
199
Integrability of $m$-valued dynamics by means of single-generated $m$-valued groups
A. A. Gaifullin, P. V. Yagodovskii
201
Adele resolvent for bundles of $K$-groups
S. O. Gorchinskiy
203
Asymptotic behaviour of solutions of equations with aftereffect in Hilbert spaces
D. A. Medvedev
205
Second boundary-value problem for parabolic differential-difference equations
A. M. Selitskii, A. L. Skubachevskii
207
Total metric on the set of mixing transformations
S. V. Tikhonov
209

Mathematical Events
In the Saint-Petersburg Mathematical Society
211
D. Zimin Foundation “Dynasty” and Pierre Deligne competitions for young mathematicians
219
International mathematical congress dedicated to the 300th birthday of Leonhard Euler
223
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019